Universidad Complutense de Madrid
E-Prints Complutense

Symmetries of discrete dynamical systems involving two species

Impacto

Downloads

Downloads per month over past year

Gómez-Ullate Otaiza, David and Lafortune, S. and Winternitz, P. (1999) Symmetries of discrete dynamical systems involving two species. Journal of mathematical physics, 40 (6). pp. 2782-2804. ISSN 0022-2488

[img]
Preview
PDF
678kB

Official URL: http://dx.doi.org/10.1063/1.532728


URLURL Type
http://scitation.aip.orgPublisher


Abstract

The Lie point symmetries of a coupled system of two nonlinear differential-difference equations are investigated. It is shown that in special cases the symmetry group can be infinite dimensional, in other cases up to ten dimensional. The equations can describe the interaction of two long molecular chains, each involving one type of atoms.


Item Type:Article
Additional Information:

©1999 American Institute of Physics.
The authors thank D. Levi and M. A. Rodriguez for helpful discussions. The research of S.L. and P.W. was partly supported by the NSERC of Canadá and FCAR du Québec. S. L. would like to thank the Departamento de Física Teórica II de la Universidad Complutense for their hospitality during his stay in Madrid. D.G.U.’s work was partly supported by DGES Grant No. PB95-0401. He would like to express his gratitude to the Centre de Recherches Mathématiques for their kind hospitality

Uncontrolled Keywords:Differential-difference-equations
Subjects:Sciences > Physics > Physics-Mathematical models
Sciences > Physics > Mathematical physics
ID Code:31105
Deposited On:29 Jun 2015 14:12
Last Modified:10 Dec 2018 15:10

Origin of downloads

Repository Staff Only: item control page